A formal power series of a Hecke ring associated with the Heisenberg lie algebra over Zp

Fumitake Hyodo

    Research output: Contribution to journalArticle

    Abstract

    This paper studies a formal power series with coefficients in a Hecke ring associated with the Heisenberg Lie algebra. We relate the series to the classical Hecke series defined by Hecke, and prove that the series has a property similar to the rationality theorem of the classical Hecke series. And then, our results recover the rationality theorem of the classical Hecke series.

    Original languageEnglish
    Pages (from-to)2305-2323
    Number of pages19
    JournalInternational Journal of Number Theory
    Volume11
    Issue number8
    DOIs
    Publication statusPublished - 2015 Dec 1

    Keywords

    • Hecke rings
    • Hecke series
    • rationality

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Fingerprint Dive into the research topics of 'A formal power series of a Hecke ring associated with the Heisenberg lie algebra over Z<sub>p</sub>'. Together they form a unique fingerprint.

  • Cite this